MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 4/10MM

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 4/10MM
Model Number 02.07.0410SCF
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 08/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 september 2018: lot 122367: 25 items manufactured and released on 19 december 2012.Expiration date: 2017-08-31 no anomalies found related to the problem.To date, 20 items of the same lot have been already sold without any similar reported event.Other implant initially suspected to be loose, but not confirmed during revision so not explanted: gmk-revision 02.07.0684l revision fixed tibial tray cemented size 4 l (k123721), lot 122880: 40 items manufactured and released on 24 october 2012.Expiration date: 2017-09-30.No anomalies found related to the problem.To date, 38 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
On (b)(6) 2018 we were informed that the surgeon was revising the patient on (b)(6) 2108 due to suspected tibial loosening about 3 years and 5 months after primary.The surgeon revised the patient on the planned date but the loosening was not confirmed, so the reason for revision was generic pain and the surgeon revised the joint implanting a new insert semiconstrained 12mm s4.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 4/10MM
Common Device Name
TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7876587
Report Number3005180920-2018-00688
Device Sequence Number186790
Product Code JWH
UDI-Device Identifier07630030817656
UDI-Public07630030817656
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2017
Device Model Number02.07.0410SCF
Device Lot Number122367
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2018
Initial Report FDA Received Date09/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;